| Model Number |
V60 V60PLUS VENTILATOR |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Contact office phone: (b)(6).
Event or Problem Description
Philips received a complaint by the biomedical engineer (bme) on the v60, indicating that the blower motor was not working.It was reported that there was no patient involvement at the time the issue was discovered.The biomedical engineer (bme) called technical support to report that the blower motor was not working and requested assistance with troubleshooting.The blower was connected to the motor controller (mc) printed circuit board assembly (pcba) and showed 3000 rpm in pneumatics, but there was no output.The remote service engineer (rse) advised the bme to either swap the mc pcba for troubleshooting and replace it if needed or replace the blower assembly.
Additional Manufacturer Narrative
H10: multiple attempts have been made on 26apr2024, 04may2024, and 15may2024 to try to obtain further information about this case, but no response was received from the customer.This file is closed and can be reopened if new information becomes available.